Alert archive / Montana / River Flood Warnings in 2017
River Flood Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this river flood warning at Mar 20, 2017, 9:21 PM MDT for Blaine County, Montana. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2017, 9:21 PM MDT (03:21 UTC)
- Expired
- Mar 23, 2017, 4:34 AM MDT
- In force
- 55 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- Minor
County Blaine County, MT
The radar
The Glasgow radar (KGGW), 160 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Milk River near Harlem (HRLM8). The gauge peaked at 21.73 ft at Mar 20, 2017, 3:00 PM MDT.
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 23 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06154100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
492 WGUS45 KTFX 210321 FLWTFX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 921 PM MDT MON MAR 20 2017 ...The National Weather Service in Great Falls has issued a Flood Warning until for the following rivers in north central and southwest Montana... Milk River near Harlem . Minor flooding is occurring along the Milk River near Harlem. River levels are expected to remain in minor flood stage, with the main impact being water backing into nearby coulees. However, only a slight rise in river levels would result in moderate flooding, resulting in flooding of culverts and nearby county bridges, as well as adjacent farmland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. The latest stages and forecasts for rivers and streams can be found at our web page...water.weather.gov/ahps && MTC005-211821- /O.NEW.KTFX.FL.W.0005.170321T0321Z-170323T1034Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/ 921 PM MDT MON MAR 20 2017 The National Weather Service in Great Falls has issued a * Flood Warning for The Milk River near Harlem. * until late Wednesday night...Or until the warning is cancelled. * At 8:30 PM Monday the stage was 21.1 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. && LAT...LON 4850 10878 4855 10875 4854 10869 4849 10873 $$
9 follow-up statements
652 WGUS85 KTFX 210558 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1158 PM MDT MON MAR 20 2017 ...The Flood Warning continues for the following rivers in North Central Montana.. Milk River near Harlem affecting Blaine County Battle Creek near Chinook affecting Blaine County Lodge Creek near Havre affecting Hill County .Snowmelt for southern Canada has resulted in minor flooding across portions of Northern Hill and much of Blaine Counties. Rural flooding is occurring north of Chinook, on both Lodge and Battle Creeks. There is the potential for minor flooding along the Highway 2 corridor from Chinook to Harlem as well. The flood warnings will remain in effect until the threat from flooding has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. Stay tuned to NOAA Weather Radio or your local television or radio station for the latest information. && MTC041-212058- /O.CON.KTFX.FL.W.0003.000000T0000Z-170322T1000Z/ /LGEM8.2.SM.000000T0000Z.170320T1310Z.170322T0400Z.UU/ 1158 PM MDT MON MAR 20 2017 The Flood Warning continues for the Lodge Creek near Havre. * until late Tuesday night...Or until the warning is cancelled. * At 11:25 PM Monday the stage was 10.0 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tomorrow late evening. && LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982 $$ MTC005-212058- /O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/ 1158 PM MDT MON MAR 20 2017 The Flood Warning continues for the Milk River near Harlem. * until late Wednesday night...Or until the warning is cancelled. * At 11:30 PM Monday the stage was 20.8 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. && LAT...LON 4850 10878 4855 10875 4854 10869 4849 10873 $$ MTC005-212058- /O.CON.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/ /BCMM8.1.SM.170320T0621Z.170321T0600Z.170321T2100Z.NO/ 1158 PM MDT MON MAR 20 2017 The Flood Warning continues for the Battle Creek near Chinook. * until Tuesday evening...Or until the warning is cancelled. * At 11:30 PM Monday the stage was 10.8 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will fall below flood stage tomorrow afternoon. && LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 $$
425 WGUS85 KTFX 210956 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 356 AM MDT TUE MAR 21 2017 ...The Flood Warning continues for the following rivers in North Central Montana.. Milk River near Harlem affecting Blaine County Battle Creek near Chinook affecting Blaine County Lodge Creek near Havre affecting Hill County .Snowmelt for southern Canada has resulted in minor flooding across portions of Northern Hill and much of Blaine counties. Rural flooding is occurring north of Chinook, on both Lodge and Battle Creeks. There is the potential for minor flooding along the entire Highway 2 corridor from Chinook to Harlem as well. The flood warnings will remain in effect until the threat from flooding has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. The latest stages and forecasts for rivers and streams can be found at our web page...water.weather.gov/ahps && MTC005-220056- /O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/ 356 AM MDT TUE MAR 21 2017 The Flood Warning continues for the Milk River near Harlem. * until late Wednesday night...Or until the warning is cancelled. * At 3:30 AM Tuesday the stage was 20.6 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...the river continues to slowly fall, but it could take another day or so before all the high water moves through. && LAT...LON 4850 10878 4855 10875 4854 10869 4849 10873 $$ MTC005-220056- /O.CON.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/ /BCMM8.1.SM.170320T0621Z.170321T1200Z.170321T2100Z.NO/ 356 AM MDT TUE MAR 21 2017 The Flood Warning continues for the Battle Creek north of Chinook. * until this evening...Or until the warning is cancelled. * At 3:30 AM Tuesday the stage was 10.4 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will fall below flood stage late this afternoon. && LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 $$ MTC041-220056- /O.CON.KTFX.FL.W.0003.000000T0000Z-170322T1000Z/ /LGEM8.1.SM.000000T0000Z.170320T1310Z.170322T0400Z.UU/ 356 AM MDT TUE MAR 21 2017 The Flood Warning continues for the Lodge Creek north of Havre. * until late tonight...Or until the warning is cancelled. * At 3:25 AM Tuesday the stage was 9.6 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by tonight. && LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982 $$
796 WGUS85 KTFX 211157 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 557 AM MDT TUE MAR 21 2017 ...The Flood Warning continues for the following rivers in North Central Montana.. Milk River near Harlem affecting Blaine County .Snowmelt for southern Canada has resulted in minor flooding across portions of Blaine County. Rural flooding is occurring between Chinook and Fort Belknap...along the Highway 2 corridor. The flood warnings will remain in effect until the threat from flooding has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. The latest stages and forecasts for rivers and streams can be found at our web page...water.weather.gov/ahps && MTC005-220257- /O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/ 557 AM MDT TUE MAR 21 2017 The Flood Warning continues for the Milk River near Harlem. * until late Wednesday night...Or until the warning is cancelled. * At 5:30 AM Tuesday the stage was 20.5 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. && LAT...LON 4855 10912 4863 10914 4854 10869 4843 10871 $$
794 WGUS85 KTFX 211203 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 603 AM MDT TUE MAR 21 2017 ...The Flood Warning continues for the following rivers in North Central Montana.. Milk River near Harlem affecting Blaine County .Snowmelt for southern Canada has resulted in minor flooding across portions of Blaine County. Rural flooding is occurring between Chinook and Fort Belknap...along the Highway 2 corridor. The flood warnings will remain in effect until the threat from flooding has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. The latest stages and forecasts for rivers and streams can be found at our web page...water.weather.gov/ahps && MTC005-220303- /O.CON.KTFX.FL.W.0005.000000T0000Z-170323T1034Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T2034Z.NO/ 603 AM MDT TUE MAR 21 2017 The Flood Warning continues for the Milk River near Harlem. * until late Wednesday night...Or until the warning is cancelled. * At 5:30 AM Tuesday the stage was 20.5 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$
984 WGUS85 KTFX 212022 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 222 PM MDT TUE MAR 21 2017 ...The Flood Warning is cancelled for the following rivers in Montana... Battle Creek near Chinook affecting Blaine County ...The Flood Warning continues for the following rivers in Montana... Milk River near Harlem affecting Blaine County Lodge Creek near Havre affecting Hill County .Snowmelt for southern Canada has resulted in minor flooding across portions of Blaine County. Rural flooding is occurring between Chinook and Fort Belknap...along the Highway 2 corridor. The flood warnings will remain in effect until the threat from flooding has ended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. The latest stages and forecasts for rivers and streams can be found at our web page...water.weather.gov/ahps & && MTC005-221122- /O.EXT.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/ /HRLM8.1.ER.170320T1727Z.170320T2200Z.170322T0625Z.NO/ 222 PM MDT TUE MAR 21 2017 The Flood Warning continues for the Milk River near Harlem. * until Wednesday afternoon...Or until the warning is cancelled. * At 1:30 PM Tuesday the stage was 20.4 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...the river continues to fluctuate near flood stage, and it could take another 12 hours or so before all the high water moves through. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$ MTC041-221122- /O.EXT.KTFX.FL.W.0003.000000T0000Z-170322T1400Z/ /LGEM8.2.SM.000000T0000Z.170320T1310Z.170322T0800Z.UU/ 222 PM MDT TUE MAR 21 2017 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for the Lodge Creek near Havre. * until Wednesday morning...Or until the warning is cancelled. * At 1:25 PM Tuesday the stage was 8.8 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage after midnight tonight. && LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982 $$ MTC005-212052- /O.CAN.KTFX.FL.W.0004.000000T0000Z-170322T0300Z/ /BCMM8.1.SM.170320T0621Z.170321T0300Z.170321T1422Z.NO/ 222 PM MDT TUE MAR 21 2017 The Flood Warning is cancelled for The Battle Creek near Chinook. * At 1:30 PM Tuesday the stage was 9.4 feet. * Flood stage is 10.0 feet. * Fell below flood stage at 8:22 AM Tuesday. * Forecast...The river will continue to fall to 8.1 feet by tomorrow morning. && LAT...LON 4860 10921 4873 10930 4873 10924 4860 10912 $$
130 WGUS85 KTFX 220703 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 103 AM MDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in North Central Montana... Lodge Creek near Havre affecting Hill County Milk River near Harlem affecting Blaine County .Minor flooding continues to affect portions of Blaine and Hill counties...mainly along Lodge Creek and the Milk River between Chinook and east of Harlem. Thus the flood warning will remain in effect until the threat for flooding has diminished. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. && MTC041-222203- /O.CON.KTFX.FL.W.0003.000000T0000Z-170323T1000Z/ /LGEM8.2.SM.000000T0000Z.170320T1310Z.170323T0400Z.UU/ 103 AM MDT WED MAR 22 2017 The Flood Warning continues for the Lodge Creek north of Havre. * until late tonight...Or until the warning is cancelled. * At 12:30 AM Wednesday the stage was 8.1 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to fall below flood stage tonight. && LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982 $$ MTC005-222025- /O.CON.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/ /HRLM8.1.SM.170320T1727Z.170320T2200Z.170321T0307Z.NO/ 103 AM MDT WED MAR 22 2017 The Flood Warning continues for the Milk River near Harlem. * until this afternoon...Or until the warning is cancelled. * At 1:00 AM Wednesday the stage was 21.0 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to fall below flood stage this afternoon. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$
636 WGUS85 KTFX 221018 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 418 AM MDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in North Central Montana... Lodge Creek near Havre affecting Hill County Milk River near Harlem affecting Blaine County .Minor flooding continues to affect portions of Blaine and Hill counties...mainly along Lodge Creek north of Havre and the Milk River between Chinook and east of Harlem. Thus the flood warning will remain in effect until the threat for flooding has diminished. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. && MTC041-230118- /O.CON.KTFX.FL.W.0003.000000T0000Z-170323T1000Z/ /LGEM8.2.SM.000000T0000Z.170320T1310Z.170323T0400Z.UU/ 418 AM MDT WED MAR 22 2017 The Flood Warning continues for the Lodge Creek north of Havre. * until late tonight...Or until the warning is cancelled. * At 3:30 AM Wednesday the stage was 7.9 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is forecast to fall below flood stage tonight. && LAT...LON 4872 10934 4898 10946 4898 10994 4885 10982 $$ MTC005-222025- /O.CON.KTFX.FL.W.0005.000000T0000Z-170322T2025Z/ /HRLM8.1.SM.170320T1727Z.170320T2200Z.170321T0307Z.NO/ 418 AM MDT WED MAR 22 2017 The Flood Warning continues for the Milk River near Harlem. * until this afternoon...Or until the warning is cancelled. * At 3:30 AM Wednesday the stage was 20.6 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is just below flood stage but minor flooding impacts are still possible today. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$
172 WGUS85 KTFX 221948 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 148 PM MDT WED MAR 22 2017 ...The Flood Warning continues for the following rivers in North Central Montana... Milk River near Harlem affecting Blaine County Lodge Creek near Havre affecting Blaine and Hill Counties .Minor flooding continues to affect portions of Blaine and Hill counties...mainly along Lodge Creek north of Havre and the Milk River between Chinook and east of Harlem. Thus the flood warning will remain in effect until the threat for flooding has diminished. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn Around...Don't Drown. Motorists should not attempt to drive through water flowing over the road. & && MTC005-231048- /O.EXT.KTFX.FL.W.0005.000000T0000Z-170323T2014Z/ /HRLM8.1.SM.170320T1727Z.170320T2200Z.170323T0614Z.NO/ 148 PM MDT WED MAR 22 2017 ...Flood Warning extended until Thursday afternoon...The Flood Warning continues for the Milk River near Harlem. * until Thursday afternoon...Or until the warning is cancelled. * At 12:30 PM Wednesday the stage was 21.0 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river remains near minor flood stage and flood impacts remain possible through tonight. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$ IDC013-MTC041-231048- /O.EXT.KTFX.FL.W.0003.000000T0000Z-170325T0300Z/ /LGEM8.2.SM.000000T0000Z.170320T1310Z.170324T2100Z.UU/ 148 PM MDT WED MAR 22 2017 ...Flood Warning extended until Friday evening...The Flood Warning continues for the Lodge Creek near Havre. * until Friday evening...Or until the warning is cancelled. * At 1:25 PM Wednesday the stage was 7.8 feet. * Flood stage is 7.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will slowly fall below flood stage by Friday afternoon. && LAT...LON 4868 10930 4868 11000 4899 11000 4899 10930 $$
899 WGUS85 KTFX 230159 FLSTFX FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 759 PM MDT WED MAR 22 2017 ...The Flood Warning is canceled for the following river in Montana... Milk River near Harlem affecting Blaine County ...The Flood Warning continues for the following river in Montana... Lodge Creek near Havre affecting Hill County For the Lodge Creek, including Havre, Minor flooding is forecast, but the river level will continue to fall below flood stage through the day on Thursday. For the Milk River, including Harlem, no flooding is observed or forecast. Therefore, the Flood Warning for the Milk River, including Harlem has been canceled. MTC041-231659- /O.EXT.KTFX.FL.W.0006.000000T0000Z-170323T1800Z/ /LGEM8.1.SM.170322T2326Z.170323T0600Z.170323T1200Z.UU/ 759 PM MDT WED MAR 22 2017 The Flood Warning continues for the Lodge Creek near Havre. * until Thursday afternoon...Or until the warning is canceled. * At 7:25 PM Wednesday the stage was 7.4 feet. * Flood stage is 7.0 feet. * Minor flooding is forecast. && LAT...LON 4868 10930 4868 11000 4899 11000 4899 10930 $$ MTC005-230229- /O.CAN.KTFX.FL.W.0005.000000T0000Z-170323T2014Z/ /HRLM8.1.SM.170320T1727Z.170320T2200Z.170321T0307Z.NO/ 759 PM MDT WED MAR 22 2017 The Flood Warning is canceled for The Milk River near Harlem. * At 7:30 PM Wednesday the stage was 20.5 feet. * Flood stage is 21.0 feet. * Fell below flood stage at 4:30 PM Wednesday. * Forecast...The river will continue to fall to 17.0 feet by Friday morning. && LAT...LON 4855 10912 4863 10914 4850 10849 4838 10844 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this river flood warning went out at Mar 20, 5:35 PM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 20, 5:35 PM MDT, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 535 PM MDT Mon Mar 20 2017 Updated Aviation Discussion. .DISCUSSION... Tonight through Wednesday... Rain and snow showers over the central and southwestern Montana counties will diminish tonight through early Tuesday morning as upper ridging builds overhead and the mid-level frontal energy splits apart. After mostly quiet weather across the region Tuesday morning into early afternoon, a disturbance pushes north through the area Tuesday afternoon through evening, bringing another round of showers north over the southwest and central MT mountain region, with some light rain or potentially even freezing rain moving out onto the plains Tuesday evening into early Wednesday morning. Any freezing precipitation will be short-lived, however, as the ensuing warm frontal passage will cause temperatures to quickly warm Wednesday morning through afternooon with increasing west-southwest winds, especially across the plains. Cassell Wednesday night through Sunday...It will be an unsettled weather pattern during the extended period...with Friday looking to be the one nice day though. A warm front will have moved through the region by Wednesday night, with showers on the decrease through Thursday. By Friday, an upper level ridge will be over the region, resulting in mostly dry/mild conditions. However, the next upper level trof moves into the region by Saturday afternoon, resulting in a chance for precipitation over Southwest MT. The precip could spread northward into North Central MT Saturday night into Sunday. The GFS progs about 0.50 inches with this system, while the EC is half that. Showers decrease on Sunday, but with a cool northwesterly flow aloft developing by Monday, a few scattered showers will once again be possible. Overall, Friday afternoon temperatures look to be the warmest, with highs in the 60s, otherwise seasonable temperatures in the 50s are expected most other days during the extended. Brusda && .AVIATION... Updated 2335Z. Westerly flow aloft will begin to back toward southwesterly during the TAF period as a weather disturbance nears SW MT around 06Z/Tue and then North-Central MT around 12Z to 18Z/Tue. Simultaneously, a stationary front is expected to persist across Southwest MT, in vicinity of KBTM, KEKS, and KBZN. Periods of precipitation and occasional MVFR VSBY/MVFR or lower CIGS are expected at KBZN and KEKS, and possibly KHLN. Also expect periods of mountain obscuration in SW MT during the period. Farther north over the plains, VFR cigs and vsby should prevail but with easterly/southeasterly upslope flow can't rule out MVFR cigs at times. Jaszka/Cassell && .HYDROLOGY... 300 PM Update. The Flood Warnings for Battle and Lodge Creeks have been extended. Battle creek is seeing improvement with river levels expected to dip below flood stage today...however...another rise in river levels is expected later today through early Tuesday morning...hence the extension through the day Tuesday. Lodge Creek continues to see flooding impacts and remains at minor flood stage. Latest forecast shows a slow decline through the day Tuesday...with some flooding concerns possibly continuing into Wednesday morning. This flood warning has been extended until around Noon Wednesday to cover these fluctuations. In addition...rising rivers have been found across areas of Blaine County mainly along Highway 2 from Chinook to Harlem. And Areal Flood advisory has been issued to cover this. For the remainder of the CWA. Cooler temps today should slow day any additional snowmelt flooding. With the cooler temps there are chances ice jams may form and bring additional flooding. Please report any flooding when safely to do so and never drive across flooded roads. Anglin && .PRELIMINARY POINT TEMPS/POPS... GTF 30 52 37 64 / 20 20 30 20 CTB 25 46 31 55 / 20 20 20 20 HLN 29 54 37 62 / 60 20 40 20 BZN 30 52 35 59 / 40 20 30 30 WEY 30 48 32 45 / 50 20 40 30 DLN 33 57 36 58 / 40 30 40 10 HVR 28 46 30 58 / 10 20 20 40 LWT 28 43 32 60 / 30 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... Flood Warning for Lodge and Battle creeks until further notice. Flood Advisory for portions of Blaine County through this evening. && weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 10:25 PM MDT | Areal Flood Warning | TFX | Beaverhead | 26 hr |
| Mar 21, 4:04 PM MDT | Areal Flood Warning | TFX | Beaverhead | 48 hr |
Nearby
River Flood Warnings in Montana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.